Artigo
Sharp Turán inequalities via very hyperbolic polynomials
Fecha
2011-04-15Registro en:
Journal of Mathematical Analysis and Applications, v. 376, n. 2, p. 385-392, 2011.
0022-247X
1096-0813
10.1016/j.jmaa.2010.12.014
2-s2.0-78650700641
2-s2.0-78650700641.pdf
Autor
Universidade Estadual Paulista (Unesp)
Parc Valrose
Resumen
We present new sharp inequalities for the Maclaurin coefficients of an entire function from the Laguerre-Pólya class. They are obtained by a new technique involving the so-called very hyperbolic polynomials. The results may be considered as extensions of the classical Turán inequalities. © 2010 Elsevier Inc.